Discussions By Condition: I cannot get a diagnosis.

sores over body

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: noanswers
  • May 12, 2009
  • 02:10 AM

I have have mrsa in the past.. ive also in the past 4 months had/have sores, kinda like pimples, on arms, breasts, face,neck, nothing on back and behind ear.some of them pop, some dont, i just make it worse. very painful. my primary had me on bactrim, it didnt work. so i went to a dermatologist. she told me that im doing it to myself. she told me to wear long sleaves.lol..she didnt to a culture or anything. no doc has yet.. she gave me a script for atarax what a joke. this is so embarresing. i havnt come accross anyone on the internet with the same thing, or any pics. PLEASE SOMEONE HELP.
they are painful. noone but my family seems to care..

Reply Flag this Discussion

4 Replies:

  • Hey, please don't confuse not having a clue with caring. They care they just don't know what is going on - I mean if two docs can't help they figure they can't either. Not sure I can help but let me ask you about your diet!Are you eating any of the artificial sweeteners??Sucralose splenda will give a rash red itchy welt-like on the body!pretty much all over. Are you eating that?It is in lite yogurts, sugar free stuff, and lots of reg. foods too- you have to read the labels of the stuff you eat at home and if you get diet anything out- it has that or aspartame and many times both- cause they are trying to get rid of the aspartame cause they know it will be anyday now that it will be ban and so they are trying to get rid of it in the splenda. I know cause people eating splenda are getting some of the aspartame symptoms- and if they put 2% or less in anything with a label they don't have to mention it. They don't wanna get stuck with tons of something that is banned, like they did with agent orange and PCBs. Cause then Monsanto has to hide it and it isn't easy without the EPA getting wind at some point in time.SO back off the artificial sweeteners they are poison!
    founddog 188 Replies Flag this Response
  • It sounds like you still are having a break out of MRSA. MRSA gets immune to antibotics really easy. Have you read a book on it yet? If not you should. If you drink a lot of pop try to stop or try not to drink so much. I have MRSA also. I have leg ulcers and got it from the wound clinic and the hospital. There are about 4 different medications that will work for MRSA so ask the doctor to try another one. I am sorry and I so understand. Lori :)
    lhartshorn 2 Replies Flag this Response
  • Could be MRSA, or see if it looks like this picture: http://www.glutenfreenetwork.com/bb/related-illnesses/dermatitis-herpetiformis-(dh)/ If so, you may have celiac disease.
    aquila 1,263 Replies Flag this Response
  • It could possibly be bahcets syndrome. Check out website:http://www.behcets.com/site/pp.asp?c=bhJIJSOCJrH&b=260548
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?